After years of TMJ and morning migraines (sine 2008) I was finally diagnosed with UARS in 2018. I did a few soft palate and easy procedures with radiotherapy and laser (first was using nasal dilator and a MAD device. Anyways in 2019 September tried a cpap for the first time (dream station) and it changed my life. For the first time ever I barely had any migraines or fast heartbeat and so on. IT was like a miracle. Anyways now all of a sudden since January the symptoms are back and I even downloaded Oscar to start checking my data (I am clueless as to what I am reading) but I am desperate to find out why the symptoms are suddenly back. The only think I did different was I got off my Nexium in November so my doctor suggested I try a mild dose again (I have been starting). I was first using the DreamWear nasal cushion and it was great. Then after I came back from my laser surgery in January the symptoms have been returning. I tried to switch to the full face mask for a few days (I felt worse). Then now I switched to the Philips nasal pillows (they feel better) but my symptoms of exhaustion and moodiness and rapid heart rate are all back. I even tried Benzos one or two times to calm myself down from the anxiety of this coming back! Any advice you can provide would be really appreciated it! (note I also have a heated hose as well but the air still feels a bit cold). I wonder if my LPR (have nighttime reflux) is contributing or is it my opening of mouth at night (my husband said a few times my mouth was open (but there is no leak rate on the machine) I even suspected it could be my nose and allergies but I'm on immunotherapy and take Claritin and am wearing a nasal dilator with my nasal pillow mask. Please note also I am not over weight I weight around 56 kg. I am also happy to post some data but wouldn't know what to post. Thank you so much!
It's very difficult to pinpoint what happens when symptoms return. If you can post a daily screenshot from an average night we could take a look for you. Without seeing that, a few other things to consider is that the recent laser surgery could have affected things - interestingly occasionally surgery can make things worse. Also look up withdrawal symptoms from the Nexium - sometimes this can cause a rebound of reflux which could have upset your system. Anyway, try to get us a screenshot from Oscar of a 'Daily' reading.
Hi Kath Thanks so much for your reply - I attached some screen shots... Thanks so much ! wow I wonder how the laser surgery could have made things worse!